# SDR AWXA9900494

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-231
- Aircraft serial: 448
- System (JASC): 2120 · Air Distribution System
- Part: Fitting
- Part number: 0MP25052
- Condition: Leaking
- Location: Air Distribution
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT NOTICED VERY STRONG DIRTY SOCKS ODOR IN COCKPIT.  REMOVED AND REPLACED LEAKING SERVICE OVERFLOW FITTING, WASHED OIL FROM  APU INLET AND AIRCRAFT INLET.
